266 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2017-11-20T06:52:50Z-
dc.date.available2017-11-20T06:52:50Z-
dc.date.issued2016-01-
dc.identifier.citationJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 20, NO 1, Page. 121-134en_US
dc.identifier.issn1521-1398-
dc.identifier.issn1572-9206-
dc.identifier.urihttp://eds.a.ebscohost.com/eds/detail/detail?vid=0&sid=5c3b3d19-23e5-4705-a1e3-1535b3d64fe0%40sessionmgr4010&bdata=Jmxhbmc9a28mc2l0ZT1lZHMtbGl2ZQ%3d%3d#AN=111203974&db=a9h-
dc.identifier.urihttp://hdl.handle.net/20.500.11754/31688-
dc.description.abstractIn this paper, we introduce the following useful functional equations: f(x + y) f(x - 2y) + f (y - x) = f(x), (0.1) f(Sigma(p)(i=1) x(i)/p - 1) + Sigma(p)(i=2) f (Sigma(p)(j=1j not equal 1) x(j) - px(i)/p - 1) + f(Sigma(p)(i=2) x(i)-x(1)/p - 1) = f(x(1)) (0.2) and prove the superstability and the Hyers-Ulam stability of (r,s,t)-J*-homomorphisms, associated with those, by using the fixed point method and the direct method.en_US
dc.description.sponsorshipC. Park and D. Y. Shin were supported by Basic Science Research Program through the National Research Foundation of Korea funded by the Ministry of Education, Science and Technology (NRF-2012R1A1A2004299) and (NRF-2010-0021792), respectively.en_US
dc.language.isoenen_US
dc.publisherEUDOXUS PRESSen_US
dc.subjectFunctional equationen_US
dc.subject(r, s, t)-J*-homomorphismen_US
dc.subjectHyers-Ulam stabilityen_US
dc.subjectfixed point methoden_US
dc.subjectsuperstabilityen_US
dc.subjectdirect methoden_US
dc.titleSUPERSTABILITY AND STABILITY OF (r, s, t)-J*-HOMOMORPHISMS: FIXED POINT AND DIRECT METHODSen_US
dc.typeArticleen_US
dc.relation.no1-
dc.relation.volume20-
dc.relation.page121-134-
dc.relation.journalJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS-
dc.contributor.googleauthorFarhadabadi, Shahrokh-
dc.contributor.googleauthorPark, Choonkil-
dc.contributor.googleauthorShin, Dong Yun-
dc.relation.code2016012345-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE